# SDR UALA2009082402627

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 46,598 hours, 12,927 cycles
- Engine: Pwa PW2037
- Engine time: 65,796 hours, 21,111 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Condition: Sheared
- Location: Engine Gearbox
- Part time: 65,796 hours, 21,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DURING SCAVENGE OIL PUMP REPLACEMENT FOUND DRIVE GEARS IN MAIN GEAR BOX BEARING BOLTS SHEARED, INTERNAL DAMAGE.  OIL SCAVENGE PUMP REMOVED.  REPLACED NR 2 ENGINE.
